MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION LOADING CAR

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION LOADING CAR
Model Number AX083010001
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the evolution loading car.The technician identified a "sharp" edge underneath the loading car's shelf.The technician filed down the sharp edges and sanded down with sandpaper to smooth the edges.The unit was tested, confirmed to be operating according to specification and returned to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee cut her finger on the bottom side of the upper shelf while loading wrapped instruments in the loading car shelves of their evolution loading car.Medical treatment was sought and administered (surgery).

Brand Name
EVOLUTION LOADING CAR
Common Device Name
LOADING CAR
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16784632
Report Number3005899764-2023-00022
Device Sequence Number5692431
Product Code FLE
UDI-Device Identifier00724995150402
UDI-Public00724995150402
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX083010001
Device Catalogue NumberAX083010001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown